Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SteveLewis

Stop Accutane for 2 days

Recommended Posts

Well, I'm in my 4th month of a 5 month course(40 for a week, 60 for 3 months, 80 for 2 months) on 80 now and I've been getting some pretty annoying joint pain in my knees and elbows, acne is pretty much gone though :clap: , just a crapload of red marks left :eusa_sick: . So I called my derm and he told me to stop the accutane for 2 days, then take 1 pill for the next two days and return to the 80mg/day dosage and continue as regular. Anyone ever do this to help reduce side effects and did it help?

Share this post


Link to post
Share on other sites

I've stopped for several days when my appointment was later than exactly 30 days. It does help with side effects.

Regarding your joint pain, are you taking fish oil supplements? That seems to really help a lot. (Anecdotally.)

Share this post


Link to post
Share on other sites

I've stopped for several days when my appointment was later than exactly 30 days. It does help with side effects.

Regarding your joint pain, are you taking fish oil supplements? That seems to really help a lot. (Anecdotally.)

Yes, I started taking fish oil a few days ago.

Share this post


Link to post
Share on other sites

I've stopped for a few days before and it never really helped with any of my side effects. Although, I never had joint pain so it may help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×